Journal article icon

Journal article

LIMITS ON THE ANOMALOUS ZZ-GAMMA AND Z-GAMMA-GAMMA COUPLINGS IN P(P)OVER-BAR COLLISIONS AT ROOT-S=1.8 TEV

Publication status:
Published

Actions


Access Document


Publisher copy:
10.1103/PhysRevLett.75.1028

Authors


Expand authors...
Journal:
Physical Review Letters
Volume:
75
Issue:
6
Pages:
1028-1033
Publication date:
1995-08-07
DOI:
ISSN:
0031-9007
Source identifiers:
180639
Pubs id:
pubs:180639
UUID:
uuid:122dc207-d1f5-46c7-b81f-c9525936d453
Local pid:
pubs:180639
Deposit date:
2012-12-19

Terms of use


Views and Downloads






If you are the owner of this record, you can report an update to it here: Report update to this record

TO TOP